# SDR WX0A2021020173637

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 29,988 hours, 20,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z014H000333B
- Part serial: 014H00005964
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BLINKING.  R & R CIDS 1 IAW AMM 23-73-34.  OP'S CHECK GOOD.  REF CT00732224 TROUBLE SHOOTING PERFORMED.
